# SDR 2006UALA01818

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 67,984 hours, 8,555 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clevis
- Condition: Corroded
- Location: Nr 6 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK CLEVIS LUG (OTBD) HAS BORE CORROSION.     NR 6 FLAP TRACK CLEVIS LUG (OTBD) CORROSION ON THE INNER SURFACE.   CARRY FORWARD ITEM NR 9123 WAS CREATED TO MONITOR CONDITION.  BORE HAS FINAL DIA. 1.5030 IN. REPAIR PER KAL FRR 747-UAL-0187 AND EVA-6056 2.
